Ever since being on multiple antibiotics for a persistent UTI a year ago, I have had vaginal problems. It was first a bout of yeast infections and then BV. I have tried many pills, external and internal creams, home remedies, and diet changes, but still, I have redness and dryness externally. I have tested negative for yeast and BV, but nobody knows what is going on. Is it possible that I am just totally out of balance? I have been taking probiotics daily, but it does not seem to be working. I am desperate for help because I am literally at my wit's end.
Welcome to icliniq.com.
How are you doing? Sorry to hear what you have been through.
Hope I have been of help to you, do write back. All the best.
For further queries consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Your sputum stain says that you have lower respiratory tract infection ... Read fullWhat is the permanent solution for testicular pain?
.. thickened cord is of questionable importance. Please get your urine analysis also. Idiopathic orchialgia is very common in young people. I suggest you wear scrotal support. The testes carry a spiral muscle called cremaster with them while coming ... Read fullA Patient's Guide to Recurrent Urinary Tract Infections
1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher